Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularity and free boundary regularity for the p-Laplace operator in Reifenberg flat and Ahlfors regular domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Journal of The American Mathematical Society, ISSN 0894-0347, E-ISSN 1088-6834, Vol. 25, no 3, 827-862 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 25, no 3, 827-862 p.
Keyword [en]
p-harmonic function, Reifenberg flat domain, Ahlfors regular domain, regularity, free boundary regularity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-163455ISI: 000304504600008OAI: oai:DiVA.org:uu-163455DiVA: diva2:464032
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

fulltext(486 kB)